# SDR CALA2017121204413

- Difficulty date: December 12, 2017
- Submitted: December 13, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 78,470 hours, 29,357 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

IN FLIGHT 2R SLIDE SHOWED NOT ARMED. F/A PUSHED HANDLE TO REARM. CLEANED AND REMOVED DEBRIS FROM GIRT BAR, CYCLED DOOR MULTIPLE TIMES NOT DEFECTS NOTED.  AC OK FOR SERVICE.
